Pacific Journal of Mathematics

Banach spaces which satisfy linear identities.

Bruce Reznick

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 221-233.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810452

Mathematical Reviews number (MathSciNet)
MR0487407

Zentralblatt MATH identifier
0376.46008

Subjects
Primary: 46B99: None of the above, but in this section

Citation

Reznick, Bruce. Banach spaces which satisfy linear identities. Pacific J. Math. 74 (1978), no. 1, 221--233. https://projecteuclid.org/euclid.pjm/1102810452


Export citation

References

  • [1] S. O. Carlsson, A characteristic property of Euclidean spaces, Arkiv Mat., 5 (1964), 327-330.
  • [2] M. M. Day, Some characterizations of inner product spaces, Trans. Amer. Math. Soc, 62 (1947), 320-337.
  • [3] M. M. Day, On criteria of Kasahara and Blumenthal for inner product spaces, Proc. of Amer. Math. Soc, 10 (1959), 92-100.
  • [4] M. Frechet, Toute Fonctionelle Continue est Developpable en Serie de Fonctionelles d'order Entier, C. R. Acad. Sci. (Paris), 148 (1909), 155-156.
  • [5] M. Frechet, Sur la Definition Axiomatique d'une Classe d'espaces Vectoriel Distances Applicables Vectoriellement sur Vespaces de Hilbert, Annals of Math., 36 (1935),705-718.
  • [6] G. G. Johnson, Inner products characterized by difference equations, Proc. Amer. Math. Soc, 37 (1973), 535-536.
  • [7] P. Jordan and J. von Neumann, On inner products in linear metric spaces, Annals of Math., 36 (1935), 719-723.
  • [8] D. O. Koehler, G2n spaces, Trans. Amer. Math. Soc, 150 (1970), 507-518.
  • [9] J-L. Krivine, Plongement des Espaces Normes Dans Lp Pour p > 2, C. R. Acad. Sci. (Paris), 261 (1965), 4307-4310.
  • [10] E. R. Lorch, On certain implicationswhich characterize Hilbert spaces, Annals of Math., 49 (1948), 523-532.
  • [11] B. Reznick, Banach spaces with polynomial norms, Pacific J. Math., to appear.
  • [12] D. A. Senechalle, A characterization of inner product spaces, Proc. Amer. Math. Soc, 19 (1968), 1306-1312.
  • [13] K. Sundaresan, Smooth Banach spaces, Math. Annalen, 173 (1967), 191-199.
  • [14] W. H. Wilson, On a certain general class of functional equations, Amer. J. Math., 40 (1918), 263-282.